# SDR SWAA2013F00045

- Difficulty date: July 16, 2009
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Dislodged
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

F/A NOTICED AN OVERHEAD CEILING PANEL THAT WAS LOOSE DURING THE MIDST OF THE 2ND LEG OF FLIGHT 2361.  BECAME DISLODGED ON LANDING, AND FELL INTO PASSENGER CABIN HITTING TWO PASSENGER`S HEADS.
